Top answers from doctors based on your search:
can you take Claritin and singulair together
A 26-year-old female asked:
39 years experience Allergy and Immunology
No: singulair won't, and claritin would partially help, you may very well have chronic sinusitis and may need an antibiotic, / more medicines to control y ... Read More
A 38-year-old female asked:
23 years experience Emergency Medicine
Partly?: Singulair (montelukast) is an immune-modulator, so it reduces the body's response to allergens and irritants, so not impossible to see an increase in ... Read More
A 30-year-old member asked:
16 years experience Pediatrics
Possible habit cough: Occasionally a child develops a habit of coughing, like sucking their thumb. It's not something they think about doing, it just happens. They aren't ... Read More
27 years experience Allergy and Immunology
Habit or Tic?: There are many causes of cough, sounds like your doctor has tried treatment for several. More information is needed to know the cause. Cough that is ... Read More
35 years experience Pediatrics and Pediatric Pulmonology
Virtual Consultation: A virtual consultation may be useful to you and your physician.
There are many causes of prolonged cough, including an infection.
A 33-year-old female asked:
47 years experience Rheumatology
May be doage issue:: Combining an H1 & H2 blocker together usually works. But hydroxyzine becomes an H1 blocker, so it is redundant. But the most potent H1 and H2 rec ... Read More
A member asked:
42 years experience Internal Medicine
See an allergist: You are not getting better and an allergist can probably help you
A 8-year-old female asked:
20 years experience Pediatrics
Singulair, (montelukast) Claritin : Singulair (montelukast) and Claritin have different method of working , They are ok if taken together , may cause more drowsiness .
A 25-year-old male asked:
A Verified Doctor answered
Not related: No relationship of medicine to symptoms
A 45-year-old female asked:
45 years experience Pediatrics
Odd program: You need to visit with your doc or an asthma specialist. I would not consider this much of an asthma action plan. To start with you should be on Flove ... Read More
A member asked:
44 years experience Internal Medicine
You : You should see an allergist and make sure that the cause is allergy for which you may need another form of medication, asthma, or another cause of co ... Read More
A 31-year-old male asked:
32 years experience Allergy and Immunology
Avoid prednisone: Since hives are not a life threatening condition, it is always better to try to treat hives without resorting to oral steroids like prednisone.
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!